Alert archive / Ohio / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 184, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this severe thunderstorm warning at Jul 29, 2011, 4:37 PM EDT for Guernsey County, Muskingum County, Noble County, Ohio. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 29, 2011, 4:37 PM EDT (20:37 UTC)
- Expired
- Jul 29, 2011, 5:15 PM EDT
- In force
- 38 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
Counties Guernsey County, OH, Muskingum County, OH, Noble County, OH
The radar
The Pittsburgh radar (KPBZ), 138 km from the middle of the area, began a volume at 20:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 8.6 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 587 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 1121 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- -39 m²/s²
- 0-3 km storm-relative helicity
- 11 m²/s²
- Significant tornado parameter
- -0.1
- Supercell composite
- -0.6
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 29, 4:33 PM EDT, 4 minutes earlier.
Area forecast discussion, Jul 29, 4:33 PM EDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
433 PM EDT FRI JUL 29 2011
.SYNOPSIS...
A COLD FRONT WILL BRING THUNDERSTORMS OVERNIGHT FOLLOWED BY LESS
HUMID CONDITIONS FOR THE WEEKEND.
&&
.NEAR TERM /THROUGH SATURDAY/...
A COLD FRONT ACROSS LAKE ERIE THIS AFTERNOON WILL MOVE SOUTH
OVERNIGHT WITH SHOWERS AND THUNDERSTORMS ACROSS THE REGION AHEAD
OF THE FRONT. WHILE 0-6KM SHEAR IS WEAK CAPES TO 2500 J/KG WILL
LIKELY ALLOW FOR STRONG STORMS WITH AN ISOLATED SEVERE STORM POSSIBLE.
HAVE LOWERED POPS FROM PITTSBURGH NORTH AS MAIN LINE OF CONVECTION
HAS FIRED ALONG OUTFLOW BOUNDARY WELL SOUTH OF FRONT. AS FRONT
SAGS SOUTH THUNDERSTORMS WILL DIMINISH OVERNIGHT WITH DRIER AIR
WORKING INTO THE NORTH TOWARD DAYBREAK SATURDAY AND ACROSS THE
REMAINDER OF REGION BY AFTERNOON. HEAT ADVISORY WILL BE MAINTAINED
UNTIL CLOUDS AND CONVECTION LOWER TEMPS EARLY THIS EVENING.
&&
.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY/...
SURFACE HIGH PRESSURE WILL DOMINATE INTO SUNDAY NIGHT WITH LOWER
DEW POINTS AND TEMPERATURES AVERAGING JUST ABOVE NORMAL. MODELS
AGREE ON A WEAK UPPER IMPULSE MOVING SOUTHEAST IN NORTHWEST FLOW
ALOFT MONDAY FOR A SLIGHT CHANCE OF THUNDERSTORMS. .
&&
.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
THE FORECAST PERIOD BEGINS WITH GFS/ECMWF AGREEMENT THAT A DEEP
RIDGE WILL BE CENTERED ACROSS THE CENTRAL PLAINS WITH A CLOSED LOW
OVER QUEBEC. IN BETWEEN THESE TWO FEATURES, THE UPPER OHIO VALLEY
WILL BE IN A NORTHWESTERLY FLOW THROUGH EARLY THURSDAY. HIGH
PRESSURE WILL MOVE ACROSS THE AREA ON TUESDAY, WITH A DRY FORECAST
UNTIL EARLY WEDNESDAY. IN ADVANCE OF AN APPROACHING FRONT, THE AREA
WILL BE IN A WARM AND MOIST AIR MASS WITH THE CHANCE OF
THUNDERSTORMS DURING THE DAY ON WEDNESDAY. TEMPERATURES WILL BE
CONSISTENTLY A FEW DEGREES ABOVE NORMAL VALUES THROUGH WEDNESDAY.
THE BROAD RIDGE ACROSS THE CENTRAL PLAINS WILL EXTEND EASTWARD INTO
THE SOUTHEAST FOR THURSDAY AND FRIDAY. THIS WILL ALLOW FOR MORE OF A
ZONAL FLOW ACROSS THE AREA FOR THE END OF THE WEEK. THE MODELS
DIVERGE WITH THE SURFACE PATTERN ON THURSDAY. WITH A WEAK FRONTAL
BOUNDARY IN THE VICINITY OF THE AREA, FORECAST IS FOR SCHC-CHC POPS
TO END THE WEEK. TEMPERATURES WILL BE NEAR NORMAL VALUES FOR THE END
OF THE WEEK.
&&
.AVIATION /21Z FRIDAY THROUGH WEDNESDAY/...
A COLD FRONT WILL DROP SOUTHEAST ACROSS THE TERMINALS THROUGH THE
TAF PERIOD. SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS AFTERNOON
INTO THE EVENING AND SLIDE SOUTHEASTWARD OVERNIGHT. TEMPO GROUPS
ARE FORECAST ACROSS THE TERMINALS FOR THUNDERSTORMS WITH MVFR
RESTRICTIONS. A FEW OF THE STORMS MAY BE STRONG TO SEVERE WITH
GUSTY WINDS. IFR AND LOWER RESTRICTIONS ARE POSSIBLE IN LOCALIZED
HEAVIER STORMS. WINDS WILL BE OUT OF THE SOUTHWEST THIS AFTERNOON
AT 10-15KTS WITH GUSTS TO 20-25KTS.
SHOWERS AND STORMS WILL PUSH SOUTHEAST AND DECREASE IN COVERAGE
AND INTENSITY OVERNIGHT. LINGERING LOW-LEVEL MOISTURE WILL ALLOW
FOR MVFR CEILINGS TO DEVELOP AT KZZV/KMGW/KHLG OVERNIGHT. WITH
CLEARING AT THE REMAINING TERMINALS TO THE NORTH, MVFR VISIBILITY
RESTRICTIONS ARE POSSIBLE WITH FOG. IFR AND LOWER RESTRICTIONS
CANNOT BE RULED OUT NEAR DAWN.
VFR CONDITIONS WILL RETURN SATURDAY MORNING AS HIGH PRESSURE AND A
DEEP LAYER OF DRY AIR BUILD IN FROM THE NORTHWEST.
OUTLOOK /SATURDAY THROUGH WEDNESDAY/...
HIGH PRESSURE WILL BUILD INTO THE AREA AND ALLOW FOR VFR CONDITIONS
TO PREVAIL MOSTLY ACROSS THE TERMINALS SUNDAY THROUGH TUESDAY. THE
EXCEPTION WILL BE FOR RESTRICTIONS WITH FOG DURING THE PRE-DAWN
HOURS EACH MORNING. A LOW PRESSURE SYSTEM WILL CROSS THE AREA ON
WEDNESDAY AND RETURN THE CHANCE OF SHOWERS AND THUNDERSTORMS WITH
RESTRICTIONS.
&&
.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...HEAT ADVISORY UNTIL 7 PM EDT THIS EVENING FOR OHZ048-057>059-
068-069.
PA...HEAT ADVISORY UNTIL 7 PM EDT THIS EVENING FOR PAZ031.
WV...HEAT ADVISORY UNTIL 7 PM EDT THIS EVENING FOR WVZ003-004-012-
021-022.
&&Hazardous weather outlook, Jul 29, 2:38 PM EDT, 1 hour 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 238 PM EDT FRI JUL 29 2011 MDZ001-OHZ039>041-049-050-PAZ007>009-013>016-020>023-029-073>076- WVZ001-002-023-041-301845- GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-HARRISON-JEFFERSON OH-MERCER- VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY- ARMSTRONG-INDIANA-WASHINGTON-WESTMORELAND-WESTMORELAND RIDGES- FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE-PRESTON-TUCKER- 238 PM EDT FRI JUL 29 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR THIS AFTERNOON INTO TONIGHT. THE PRIMARY SEVERE WEATHER THREAT WILL BE DAMAGING THUNDERSTORM WINDS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. OHZ048-057>059-068-069-PAZ031-WVZ003-004-012-021-022-301845- COSHOCTON-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-GREENE-OHIO- MARSHALL-WETZEL-MARION-MONONGALIA- 238 PM EDT FRI JUL 29 2011 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...SOUTHWEST PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR THIS AFTERNOON AND TONIGHT. THE PRIMARY SEVERE WEATHER THREAT WILL BE DAMAGING THUNDERSTORM WINDS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jul 29, 2:17 PM EDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 217 PM EDT FRI JUL 29 2011 PAZ016-023-291845- INDIANA PA-JEFFERSON PA- 217 PM EDT FRI JUL 29 2011 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN INDIANA AND SOUTHERN JEFFERSON COUNTIES... AT 215 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST OF PUNXSUTAWNEY...MOVING EAST AT 30 MPH. WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE... SMICKSBURG... DORA... PUNXSUTAWNEY... GLEN CAMPBELL... CHERRY TREE... PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. LAT...LON 4082 7919 4099 7915 4093 7880 4071 7880
Special weather statement, Jul 29, 2:21 PM EDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
221 PM EDT FRI JUL 29 2011
PAZ013-014-020-021-291845-
ALLEGHENY PA-BEAVER PA-BUTLER PA-LAWRENCE PA-
221 PM EDT FRI JUL 29 2011
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL ALLEGHENY...
NORTHERN BEAVER...SOUTH CENTRAL LAWRENCE AND SOUTHWESTERN BUTLER
COUNTIES...
AT 219 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES SOUTHEAST
OF DARLINGTON...MOVING EAST AT 30 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
DARLINGTON... BLACKHAWK... ELLWOOD CITY...
BEAVER FALLS... BEAVER... FOMBELL...
ALIQUIPPA... ZELIENOPLE... WEXFORD...
EVANS CITY... CRANBERRY...
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 4083 7997 4058 8007 4070 8052 4079 8052
4089 8048Special weather statement, Jul 29, 3:38 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
338 PM EDT FRI JUL 29 2011
OHZ039-048-292000-
COSHOCTON OH-TUSCARAWAS OH-
338 PM EDT FRI JUL 29 2011
...STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN COSHOCTON AND
NORTHWESTERN TUSCARAWAS COUNTIES...
AT 333 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM 4 MILES
NORTHEAST OF MILLERSBURG TO 3 MILES WEST OF WALHONDING TO 11 MILES
SOUTHWEST OF MARTINSBURG...MOVING EAST AT 30 MPH.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS. BRIEF VERY
HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
EXPECT INTENSE LIGHTNING FROM THESE STORMS. DO NOT STAY IN THE OPEN
NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.
SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
WALHONDING... LAYLAND... NEW GUILFORD...
BLISSFIELD... NELLIE... WARSAW...
SUGARCREEK... STRASBURG... MINERAL CITY...
COOPERDALE... BALTIC...
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 4041 8220 4043 8219 4046 8214 4045 8168
4063 8167 4062 8132 4016 8209 4017 8219
4023 8219 4025 8220Special weather statement, Jul 29, 4:04 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
404 PM EDT FRI JUL 29 2011
OHZ048-057-292030-
COSHOCTON OH-MUSKINGUM OH-
404 PM EDT FRI JUL 29 2011
...STRONG THUNDERSTORMS WILL AFFECT COSHOCTON AND NORTHERN MUSKINGUM
COUNTIES...
AT 359 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM
BLISSFIELD TO 3 MILES NORTH OF COOPERDALE TO 7 MILES SOUTHWEST OF
COOPERDALE...MOVING EAST AT 30 MPH.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS. VERY HEAVY RAIN
WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS
AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. EXPECT INTENSE
LIGHTNING FROM THESE STORMS. DO NOT STAY IN THE OPEN NOR SEEK SHELTER
UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES.
SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
WARSAW... NELLIE... LAYLAND...
COOPERDALE... BLISSFIELD... COSHOCTON...
WEST LAFAYETTE... OTSEGO... FERNCLIFF...
CONESVILLE... ADAMSVILLE...
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 4019 8219 4026 8217 4045 8197 4043 8171
4026 8171 4013 8175 4004 8177 4004 8220Special weather statement, Jul 29, 4:14 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 414 PM EDT FRI JUL 29 2011 OHZ049-050-058-059-WVZ002-003-292100- BELMONT OH-BROOKE WV-GUERNSEY OH-HARRISON OH-JEFFERSON OH-OHIO WV- 414 PM EDT FRI JUL 29 2011 ...STRONG THUNDERSTORMS WILL AFFECT EAST CENTRAL GUERNSEY...NORTHERN BELMONT...OHIO...SOUTHERN BROOKE...SOUTHERN HARRISON AND SOUTHERN JEFFERSON COUNTIES... AT 412 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM JUG RUN TO 5 MILES SOUTHWEST OF LONDONDERRY...MOVING SOUTHEAST AT 25 MPH. WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS. VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE... SALT FORK STATE PARK... PIEDMONT... OLD WASHINGTON... NEW ATHENS... LONDONDERRY... JUG RUN... BIRMINGHAM... ADENA... DILLONVALE... FLUSHING... RAYLAND... BRILLIANT... PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. LAT...LON 4017 8151 4028 8052 4006 8052 3999 8147 WOODRUM
Special weather statement, Jul 29, 4:26 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
426 PM EDT FRI JUL 29 2011
OHZ057-058-292100-
GUERNSEY OH-MUSKINGUM OH-
426 PM EDT FRI JUL 29 2011
...STRONG THUNDERSTORMS WILL AFFECT NORTHERN MUSKINGUM AND WESTERN
GUERNSEY COUNTIES...
AT 425 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM KIMBOLTON
TO 3 MILES EAST OF DILLON STATE PARK...MOVING EAST AT 25 MPH.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS. VERY HEAVY RAIN
WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS
AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. EXPECT INTENSE
LIGHTNING FROM THESE STORMS. DO NOT STAY IN THE OPEN NOR SEEK SHELTER
UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES.
SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
OTSEGO... FERNCLIFF... DILLON STATE PARK...
ADAMSVILLE... BODEN... KIMBOLTON...
DRAKE... NORWICH... NEW CONCORD...
CAMBRIDGE... BYESVILLE...
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 4003 8220 4014 8188 4016 8174 4015 8168
4016 8167 4017 8161 4016 8152 3996 8147
3999 8220 4000 8220The office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 28, 8:47 PM EDT | Special Weather Statement | PBZ | Armstrong, Westmoreland | 58 min |
| Jul 28, 11:01 PM EDT | Special Weather Statement | PBZ | Armstrong | 29 min |
| Jul 29, 1:19 PM EDT | Heat Advisory | PBZ | Greene | 5 hr |
| Jul 29, 2:17 PM EDT | Special Weather Statement | PBZ | Indiana | 28 min |
| Jul 29, 2:21 PM EDT | Special Weather Statement | PBZ | Beaver | 24 min |
| Jul 29, 4:39 PM EDT | Special Weather Statement | PBZ | Westmoreland | 51 min |
| Jul 29, 4:42 PM EDT | Special Weather Statement | PBZ | Washington | 33 min |
| Jul 29, 4:50 PM EDT | Severe Thunderstorm Warning | PBZ | Indiana, Westmoreland | 40 min |
| Jul 29, 5:00 PM EDT | Special Weather Statement | PBZ | Fayette | 75 min |
| Jul 29, 5:07 PM EDT | Special Weather Statement | PBZ | Greene | 83 min |
| Jul 29, 5:54 PM EDT | Severe Thunderstorm Warning | PBZ | Fayette | 51 min |
| Jul 29, 3:38 PM EDT | Special Weather Statement | PBZ | Coshocton | 22 min |
| Jul 29, 3:47 PM EDT | Severe Thunderstorm Warning | PBZ | Carroll, Harrison, Tuscarawas | 43 min |
| Jul 29, 4:04 PM EDT | Special Weather Statement | PBZ | Coshocton | 26 min |
| Jul 29, 4:26 PM EDT | Special Weather Statement | PBZ | Guernsey | 34 min |
| Jul 29, 4:14 PM EDT | Special Weather Statement | PBZ | Brooke, Ohio | 46 min |
| Jul 29, 5:46 PM EDT | Special Weather Statement | PBZ | Marion, Monongalia, Wetzel | 59 min |
| Jul 29, 6:50 PM EDT | Special Weather Statement | PBZ | Marion, Monongalia | 25 min |
| Jul 29, 7:29 PM EDT | Special Weather Statement | PBZ | Tucker | 46 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.